Lason, Michael

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Draisma, Jan; Lason, Michael; Leykin, Anton (2019). Stillman's conjecture via generic initial ideals. Communications in algebra, 47(6), pp. 2384-2395. Taylor & Francis 10.1080/00927872.2019.1574806

Jelonek, Zbigniew; Lason, Michael (2018). Quantitative properties of the non-properness set of a polynomial map. Manuscripta mathematica, 156(3-4), pp. 383-397. Springer-Verlag 10.1007/s00229-017-0965-0

Lason, Michael; Michałek, Mateusz (2017). Non-normal very ample polytopes-constructions and examples. Experimental mathematics, 26(2), pp. 130-137. Taylor & Francis 10.1080/10586458.2015.1128370

Lason, Michael (2017). The coloring game on matroids. Discrete mathematics, 340(4), pp. 796-799. Elsevier 10.1016/j.disc.2016.11.020

Lason, Michael; Lubawski, Wojciech (2017). On-line list coloring of matroids. Discrete applied mathematics, 217(part 2), pp. 353-355. Elsevier 10.1016/j.dam.2016.08.002

This list was generated on Sat Jun 6 08:36:35 2020 CEST.
Provide Feedback